# SDR AALA202303099178

- Difficulty date: February 17, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR STRUCTURE CHANNEL LOCATED AT BS 993 FROM RBL 38 TO RBL 41. REPLACED CHANNEL PER SRM 51-40-02 AND AARD 51-00-05-1 AND DWG 147A5700.
